# SDR DL76G100932

- Difficulty date: April 18, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 36,724 hours, 10,394 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT 21GF THRU 29GF.  FOUND FUSE 1 OF M9009 BATTERY PACK BLOWN AND SEAT HARNESS WIRE CONNECTOR AT 29GF DAMAGE REPAIRED CONNECTOR AND REPLACED FUSE OPN, CKS NORMAL
